# SDR R61A201211230688

- Difficulty date: November 23, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N175HQ
- Make and model: Emb ERJ 190-200 IGW
- Aircraft serial: 19000216
- Aircraft time: 10,974 hours, 7,390 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 17003770002
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS OUT OF SERVICE AND IN REPAIR, MAINTENANCE FOUND SHEAR CLIP BELOW STRINGER 22R ON FRAME 3 HAS TOOLING MARKS.  MAINTENANCE REMOVED AND REPLACED THE SHEAR CLIP BELOW STRINGER 22R FRAME 3 IAW EMB 190 SRM 51-40-02, AND 51-41-01.  (MAJOR REPAIR)
